# SDR UPS00233823

- Difficulty date: September 19, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- Aircraft time: 27,444 hours, 20,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, GOUGED SKIN AT BS 187 WL 160 LBL 7.  REPAIRED PER SRM 53-30-3.
